# SDR USAA2012021600001

- Difficulty date: February 9, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 26,177 hours, 20,541 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472075000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM ASSEMBLY BETWEEN FR65 TO FR66, Y1732.  REPLACED FLOORBEAM ASSEMBLY BETWEEN FR65 TO FR66, Y1732 IAW A319 SRM 51-72-11 & AIRBUS DRAWING # D53474250.
